# SDR 07FDEA04838

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 49R CORRODED BETWEEN FRAME 60 AND 62.  FABRICATED REPAIR STRINGER SECTION AND COUPLING, AND REMOVED AND REPLACED CORRODED STRINGER SECTION IAW A310-200 SRM 53-10-14 PG 203 / 204, & SRM 51-40-21.
